# SDR ZZDA2011772

- Difficulty date: September 18, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL DOOR FORWARD CUTOUT FRAME, CRACKED.  ACCOMPLISHED FRAME CHANNEL REPAIR PER B717 SRM 53-20-02 AND 51-32-01.
